ARE-type iterations for rational Riccati equations arising in stochastic control

Eric King Wah Chu, Tiexiang Li*, Wen-Wei Lin

*Corresponding author for this work

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

We consider the solution of the rational matrix equations, or generalized algebraic Riccati equations with rational terms, arising in stochastic optimal control in continuous-and discrete-time. The modified Newton's methods, the DARE-and CARE-type iterations for continuous- and discrete-time rational Riccati equations respectively, will be considered. In particular, the convergence of these new modified Newton's method will be proved.

Original languageEnglish
Title of host publicationProceedings of the 2011 Chinese Control and Decision Conference, CCDC 2011
Pages201-206
Number of pages6
DOIs
StatePublished - 5 Sep 2011
Event2011 Chinese Control and Decision Conference, CCDC 2011 - Mianyang, China
Duration: 23 May 201125 May 2011

Publication series

NameProceedings of the 2011 Chinese Control and Decision Conference, CCDC 2011

Conference

Conference2011 Chinese Control and Decision Conference, CCDC 2011
CountryChina
CityMianyang
Period23/05/1125/05/11

Keywords

  • algebraic Riccati equation
  • doubling algorithm
  • rational Riccati equation
  • stochastic control system

Fingerprint Dive into the research topics of 'ARE-type iterations for rational Riccati equations arising in stochastic control'. Together they form a unique fingerprint.

Cite this